# SDR DALA12010265646

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,065 hours, 16,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC CHECK, FOUND ACFT, THE EMERGENCY LIGHT STILL ON AT L2 DOOR EXTERIOR.  TROUBLESHOT AND FOUND POWER SUPPLY INOPERATIVE. REPLACED POWER SUPPLY IAW IAW AMM33-51, THEN FUNCTION CHECKED OK.
